# SDR USAA20110616BB054

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - AISLE SEAT 8L EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE HARNESS ON ROW 8L EMERGENCY LIGHTS.  OPS CHECK GOOD.
